# SDR 07FDEA01921

- Difficulty date: May 21, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 40,459 hours, 8,910 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER WINGLET AFT FITTING FWD AND AFT HOLES FOUND CORRODED.  [SUP 05-29-07]  CORRODED FWD AND AFT HOLES AT LEFT HAND WING LOWER WINGLET ATTACHED AFT   FITTING REPAIRED AS PER FEDEX EA 1-5730-111107.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
